# SDR K3HA980051

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 878200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED IMMEDIATELY AFTER LIFT OFF.  SECURED FAILED ENGINE.  ATTEMPTED RESTART AS PER PROCEDURES.  NO FUEL FLOW, NO START.  ENGINE WINDMILLED 24 MINUTES WITH OIL PRESSURE AT 15 TO 18 PSI.  REPLACED NR 1 ENGINE FUEL PUMP PER MM MANUAL 73-11-011.  LEAK CHECK, OPERATIONAL CHECK NORMAL.
